# SDR UALA2009072702214

- Difficulty date: July 24, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N511UA
- Make and model: Boeing 757222
- Aircraft serial: 24799
- Aircraft time: 62,256 hours, 23,322 cycles
- Engine: Pwa PW2037
- System (JASC): 2150 · Cabin Cooling System
- Part: Unknown
- Condition: Odor
- Location: Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: C

## Discrepancy

RTO AT APPROX 75 KTS, HOT OILY ODOR WITH AN ASSOCIATED ACRID SMOKE AND/OR CONDENSATION APPEARING TO COME FROM AREA OF FLIGHT DECK WINDOWS NR 1 AND NR 2 LT.  NR 1 PACK BURN, ODOR WAS CAUSED BY PREVIOUS ENG AFTER HIGH POWER RUN WITH NR 1 PACK.  ODOR CLEARED, NO ODOR IN CABIN.
